MathSciNet Relay Station
MathSciNet bibliographic data
MR1621749 55P42 (55T15 55T20)
Hunter, David J.; Kuhn, Nicholas J. Characterizations of spectra with $\scr U$-injective cohomology which satisfy the Brown-Gitler property. Trans. Amer. Math. Soc. 352 (2000), no. 3, 1171–1190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement